EconPapers    
Economics at your fingertips  
 

Ulam-Hyers Stability for Cauchy Fractional Differential Equation in the Unit Disk

Rabha W. Ibrahim

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We prove the Ulam-Hyers stability of Cauchy fractional differential equations in the unit disk for the linear and non-linear cases. The fractional operators are taken in sense of Srivastava-Owa operators.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/613270.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/613270.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:613270

DOI: 10.1155/2012/613270

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:613270